Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Implanon inserted in arm, not stopped bleeding. Any medicine to stop bleeding?

ive only had the implanon insterted in my arm for about 4/5 weeks now and i haven t stopped bleeding since friday, and normall my periods only go for 3/5 days, and this will be the 6th day of it, and if it doesn f stop by this afternoon, i m going to go to the doctors and get something to stop the bleeding, is this possible?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for your query.
what you are experiencing are the side effects of implanon

Implanon is associated with an unpredictable bleeding pattern, which may range from amenorrhoea and infrequent, frequent, to prolonged bleeding. The bleeding pattern experienced during the first three months is broadly predictive of future bleeding patterns.

in most cases the initial irregularities or disturbances in the menstrual cycles are regularised within three weeks of usage.

i would advise you to just monitor your bleeding and take rest.the symptoms will subside on their own.removal is required only in severe cases of bleeding.

thank you,
wishing you good health
Answered: Mon, 22 Jul 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor